| Model Number |
3546001 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Impaired Healing (2378)
| Date of Event |
11/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) african american female who had 600cc mentor memorygel breast implants placed experienced bilateral rupture post procedure.The left sided device was replaced with a new had 600cc mentor memorygel breast implant due to rupture in november 2020.The right implant was found to be ruptured on (b)(6) 2021.This implant is scheduled for explant on (b)(6) 2021.This report relates to the left prosthesis.See 1645337-2021-12569 for contralateral prosthesis report.
Additional Manufacturer Narrative
Manufacturer¿s reference number: (b)(4).On march 10, 2022 mentor became aware that it erroneously submitted a supplemental report reflecting an updated explant date for this device.This device was explanted on (b)(6) 2020.The additional information was only relevant to the contralateral prosthesis.
Additional Manufacturer Narrative
Additional information was received on april 14, 2022.In addition to the bilateral ruptures reported initially, the patient also experienced bilateral impaired wound healing, bilateral ptosis, bilateral local reaction, bilateral lymphadenopathy, right sided capsular contracture, right sided rupture, and left sided breast mass.The right sided rupture and bilateral local reaction was detected through magnetic resonance imaging.The presence of peri implant effusion was noted.The lymphadenopathy was noted through ultrasound which detected prominent lymph nodes.The ultrasound also detected a benign breast mass on the left side.This report relates to the left prosthesis explanted on (b)(6) 2020.The bilateral rupture and bilateral wound healing relate to the left sided implant explanted on (b)(6) 2020.The bilateral bilateral ptosis, bilateral local reaction, bilateral lymphadenopathy, and left sided breast mass relate to the left sided implant placed on (b)(6) 2020.This device was reported under 1645337-2022-05238.Manufacturer¿s reference number: (b)(4).The implant date and serial number were erroneously submitted incorrectly with the initial report submitted.The device was implanted on (b)(6) 2015.The serial number was clarified to be (b)(6).
Additional Manufacturer Narrative
Additional information was received on february 15, 2022.The explant date was clarified to be (b)(6) 2022.Additional information was received on march 4, 2022.Replacement with 525cc mentor memorygel breast implants was performed with explant.Manufacturer¿s reference number: (b)(4).